MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Presse medicale (Paris, France : 1983) · 1999

[Polymyositis induced by tiopronine].

Cacoub P, Sbaï A, Azizi P, Gatfosse M, Godeau P, Piette J C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

D-penicillamine-induced muscle disorders are well-known, tiopronine-induced disorders are less often reported.

CASE REPORT: A 62-year-old patient, given tiopronine for rheumatoid arthritis, developed severe polymyositis with characteristic clinical and pathology features. The course was favorable after tiopronine withdrawal and substitution with methotrexate.

DISCUSSION: Clinicians should be aware of the side-effects of tiopronine, particularly muscle disorders, and implement careful surveillance to achieve early diagnosis and appropriate therapy.

Для цитирования: Cacoub P, Sbaï A, Azizi P, Gatfosse M, Godeau P, Piette J C. [Polymyositis induced by tiopronine].. Presse medicale (Paris, France : 1983). 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.